# SDR IPXA2024100100764

- Difficulty date: September 19, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,190 hours, 14,512 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG# 1 INLET COWL T/E AREA AT POSITION 9 O'CLOCK HAS SURFACE CRACKED. DOT 34-003. INSTALLED NEW WEB REPAIR AND SPLICE IAW PRATT & WHITNEY SRM 54-10-00. PN: CR3213-6-06, BN: 0004304591, PN: CR3213-6-04, BN: 0004282032. INSTALLED LINE AND COVER IAW A300 AMM 73-24-06/401. T86780, T89028.
